# SDR UPS06447701

- Difficulty date: July 10, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C LT SIDE BS800 FRAME AT STR16 FOUND 1EA HOLE CRACKED AT FRAME STRAP APPROX .0625 INCH LONG RUNNING.  CABIN LT SIDE BS800 FRAME ATTACH STRAP BETWEEN STR15L TI STR18L AREA REAIRED IAW RS R53-10-35541. CONTINUE INSPECTION AND SUPPLEMENTAL INSPECTION FOR THIS REPAIR IAW RS R53-10-35541 ARE REQUIRED AND IAW EO B747-5310-24842-A.
